| Catalog Number |
RBY2C0512-A |
| Medical Device Problem Codes |
Kinked (1339); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a thrombectomy procedure, the physician inadvertently kinked the ruby coil pusher assembly upon removal from the packaging.The ruby coil pusher assembly was kinked prior to use.Therefore, the ruby coil was not used for the procedure and a new ruby coil was opened to complete the procedure.